MAUDE Adverse Event Report: COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 760
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr previously submitted under asr reporting.Device evaluation: the customer reported the ventilator's proportional solenoid (psol) printed circuit board (pcb) was replaced to address the issue and returned for further analysis.The reported condition was not confirmed in the field.The proportional solenoid pcb was returned for further product analysis.The reported condition was confirmed.When installed into a test ventilator, the ventilator's display was blank upon startup.Investigation isolated the fault to a faulty electronic component on the psol pcb, which was replaced.The ventilator then functioned normally.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the pb760 ventilator's display did not operate upon startup except for the alarm indicator light.There was no patient involvement at the time of the reported event.

Brand Name
760 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
michael collins rd mervue
galway
MDR Report Key7423011
Report Number8020893-2018-00177
Device Sequence Number13464925
Product Code CBK
UDI-Device Identifier10884521180932
UDI-Public10884521180932
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K990897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number760
Device Catalogue NumberG-760220DIUA-EN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1